# SDR AALA20140904003

- Difficulty date: September 4, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N7541A
- Make and model: Doug DC-9-82
- Aircraft serial: 49995
- Aircraft time: 68,092 hours, 35,526 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AA74B
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT SEAT TRACK NR 4 BETWEEN STATIONS 1290 TO 1302.  INSTALLED NEW SEAT TRACK & SPLICE FROM STATIONS 1241 TO 1307 IAW SRM 53-05-00 FIGURE 4F.
